Shania – One Less Olympic Hopeful
At 12 years old, Shania’s dream was to represent Australia and compete for the Olympic Gold. Being a junior State Champion for three years in a row definitely put her on the right track.
She broke many records in her young career, including one that had been standing for 22 years and another that had remained unbroken for 17 years. She was accustomed to being a Champion.
It was not at all unusual for her to return from a swim meet with 8 gold medals and a couple of silvers. Her medals and trophies line the shelves in her proud parents’ living room. There were many who thought she just might make it to the Australian Olympic swim team. After all, Shania “the Flyer” was unbeatable in most events, especially the butterfly.
By the tender age of 12, she had already been selected for the state swim team and handpicked by Swimming W.A. to join a special training squad for the State’s elite junior swimmers. Everything she did led her closer to her dream.
All of that came to an abrupt halt on August 9, 2009, 9 days after her second injection of Gardasil, when she collapsed in front of hundreds of spectators during a swimming competition. Shania was rushed to the hospital and had to be wheeled in because she was unable to walk. She felt nauseous, had a headache and blurred vision. She complained of being dizzy and hovered on the edge of consciousness. Her asthma, which had been under control for so long that she had forgotten about it, came back with a vengeance. She could hardly breath and was coughing a lot. She had no reflexes and could not stand on her own, much less walk. Shania said her arms and legs “felt dead.”
Six hours later, after various doctors had performed every test they could imagine and were still shaking their heads, Shania was allowed to go home with the understanding she would be seen by her own doctor the next day.
As it turns out, August 9 was not the beginning of Shania’s nightmare. She had been suffering many symptoms since her first Gardasil shot, but like the champion she was, she toughed it out and kept going until she completely collapsed.
Her symptoms have included extremely high fever, headache, aching heavy limbs and extreme tiredness. She seemed nauseous and had a difficult time concentrating. Her parents noticed she was losing her hair. Where her menstrual cycle had always been as regular as clockwork, now it was not. Shania began to constantly complain of numbness, or a “pins and needles” sensation in her limbs. She developed a severe rash that extends over most of her body. The slightest physical exertion causes her to spend several days recovering.
Shania has been tested for everything under the sun, to no avail. Her doctors are still calling it a “mystery condition.” They can find no answer other than Gardasil, yet they can not seem to prove the connection.
Two of her specialists told her parents not to expect doctors to be ‘helpful’ with trying to make the connection to Gardasil, regardless of the evidence, because the moment one of them admits it was Gardasil, it would open them up to lawsuits.
Meanwhile, over 8 months later, Shania is still trying to recover some semblance of her normal self. She is a long way from back to normal, but she is experiencing some improvements.
Her parents know she will probably never be able to return to the pool. They hope and pray their daughter will someday have the energy to participate in some of the things she used to enjoy. They wonder how you compensate someone for a lost dream.
Everything Shania lived for and trained for was aimed at reaching her dream of the Olympic Swim Team. She had one goal, one dream — a dream that was turned into a nightmare by Gardasil.
Dorothy Forbes says
I know a great deal of time has elapsed since you~Shania, became so ill with the Cervarix/Gardasill vaccination. I hope & pray that you are recovering, or have made a full recovery would be even more wonderful..God Bless ….
Dear Shania, Thank you for sharing your story about the horrors of the Cervarix/Gardasil vaccinations; now currently on the go again for ‘young men’ as well as the ‘young women.’ I have been studying this Gardasil/Cervarix farce for a few years now and sent all the information to my daughter Eleanor to educate my two grand-daughters, who were aged at the time 16 yrs & 8yo. Now 19 & 11. My eldest grand-daughter got into all the sites available to her on the internet, and educated her young sister.about the dangers of Gardasil & Cervarix. The real dangers of the Gardasil/Cervarix vaccine programme is the parental permission being granted to ‘Pharma.’ & health authorities without as much of a ‘What Are The Side Effects of Gardasil/Cervarix.’ There are no side effects~ they are ‘Direct Effects.’ Whats more they are all bad & they are always denied. The best treatment for the ravages of Gardasil/Cervarix vaccines is to DETOX using (Chelation Thearpy, it’s when they remove the highly toxic chemicals from your blood stream,) so that all of the bodies systems can get back to normal. Do not go to your local Dr. for this treatment as many GP’s frown at this, and roll their eyes in disbelief. Go to your nearest Naturopath or ‘Google~Chelation Therapy.’ Some patients say ‘It’s like a miracle.’ But always ask questions, what happens? How long? How will I feel? Etc; Etc; Make a list, be inquisitive. Be Safe! You’ll be feeling better after the first appointment. Cheers To You & Yours……& Good Luck…..Go Shania……
P.S. I am 74 years old today/28th Feb, and I do not take medications of any kind~ I also hate to hear of anyone being harmed by toxic meds.
Dr. GILBERT H. CRUSSOL says
MUCH TOO MUCH CONFIDENCE FOR MEDICINE SHALL LEAD TO TERRIBLE CONSEQUENCES. MY ONLY CONFIDENCE IS IN “NATURE”. BUT HUMAN ORGANISM NEED TO BE NOURISHED ALL THE TIME. MOST INCLUDING ANTIBIOTICS AND SPECIALLY VACCINES DESTROY VITAMIN C. WHILE PATIENTS HEALTH AND LIFE GETS BADLY HURT BY MEDICINE, PATIENTS TURN TO DOCTORS FOR HELP ! NO ONE WILL ASK A BULGAR FOR HELP IN ORDER TO GET HIS BELONGINGS BACK. I AM ALWAYS CHOCKED TO SEE ALL THE IGNORANCE CONCERNING VITAMIN C. PR. LINUS PAULING AND MANY OTHERS RESEARCH SAVED MILLIONS OF LIFES, INCLUDING ALL MY FAMILY.
THERE IS MANY FORMS OF VITAMIN C ; INJECTABLE VITAMIN C, LIPOSHERIC VIT C, C-SALTS POWDER, ETC. ONE SHOULD READ THE BOOKS OF DR. THOMAS LEVY, ALAN CLEMETSON. ONLY LARGE QUANTITIES OF VITAMIN C COULD RESTORE HEALTH IN VICTIMS OF VACCINES. MANY GOOD DOCTORS USE IT, BUT MOST IGNORE ITS USE…CHELATION THERAPY CONTAINS VITAMIN C, WE HAVE USED IT FOR 15 YEARS, BUT 50 GRAMS VITAMIN C INFUSIONS IS MUCH EASIER AND BE DONE BY ANYBODY AT NO RISKS…. GH CRUSSOL
the postman says
I just watched the Danish documentary (https://sanevax.org/hpv-vaccines-a-danish-documentary/) this morning for the first time and one thing that jumped out at me was the observation made that 75% of the girls who came down with the serious symptoms were very athletic and half of those were of “elite” class, i.e., like Shania, the subject of this post. Am I the only one who sees a possible (even likely) connection here with these girls probably over-dieting and maintaining extremely low body fat? On my website (truthbetold.strangled.net) I collected lots of events in my timeline with regards to the history surrounding “good fats” (which dieters tend to be HIGHLY deficient in) and in connection with those events you’ll see lots of references to cellular oxidation, respiration and the like because good fats — also known as essential fatty acids or EFAs — are intimately involved with the burning of fuel at the cellular level (thus, the source of your body’s energy). Almost certainly, what the HPV vaccine victims need to do is to seriously supplement their diets with a *good* mix of EFAs (as opposed to the currently accepted high omega-3 mix). A great source of information is Udo Erasmus’ *first* book on the subject, “Fats and Oils” (which you’ll have to find used although it may be available as a PDF). His first book is preferable because in it, the author recommends the original ratio of omega-3 to omega-6 oils, which I have reason to believe is better than the high omega-3 ratios that were later popularized. Worse come to worse, realize that almost everyone is deficient in EFAs which is very bad because, as this “old” name implies, they’re essential — you simply cannot have good health without them and your body cannot produce them on its own! You must obtain them either in your food or in the form of supplements. — the postman (truthbetold.strangled.net)